MathSciNet Relay Station
MathSciNet bibliographic data
MR2404104 (2009e:35194) 35P05 (35J05 47F05 49R50)
Bandle, Catherine An eigenvalue problem with mixed boundary conditions and trace theorems. Banach J. Math. Anal. 2 (2008), no. 2, 68–75.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement